Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Tramadol and its side effects - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Drug Abuse
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions
Doctor :   Hi
Doctor :   How can I help you
User :   hi
User :   I have a question...I have been treated with back pain in the past with narcotics
User :   I was addicted, but am no longer on any of the drugs
Doctor :   k
User :   is talking ultram going to send me in withdrawls again, or make me want to talk narcotics again?
Doctor :   Can you read out the generic name on Ultram
User :   tramadol
Doctor :   ok
Doctor :   Tramadol is a weak narcotics
User :   I dont want to take it if it will make me have withdrawl it contraindicated for narcotic addicted patients?
Doctor :   It has very low addicting properties
Doctor :   so hence can be safely taken
Doctor :   But you being already on withdrawl
Doctor :   should speak to the treating doctor
Doctor :   and take it if no alternative is there
User :   I have been off narcotics for a few months, will I still go into withdrawls?
Doctor :   do you mean after stopping the Tramadol
User :   tramadol is new
Doctor :   It wont have any bothersome effects
Doctor :   if you stop it
User :   ok, great...thanks so much
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor